# SDR HEEA063148

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248117
- Condition: Failed Test
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG FAILED 6 MONTH FLOAT INSPECTION.  PRESSURE CHECK.   LEAKING FROM FORWARD LOWER RIGHT END.
